# SDR ASOA20140225021

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 32,915 hours, 25,165 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 33,499 hours, 26,257 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23060570
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN UNUSUAL ODOR IN CABIN WITH NR 2 PACK RUNNING.  MAINTENANCE INSPECTED AND FOUND OIL LEAK ON NR 2 ENGINE INLET.  MAINTENANCE R & R ENGINE NR 2 ZERO CARBON SEAL AND PERFORMED OPS CHECK OF ENGINE AND NR 2 PACK SYS GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
